# SDR AALA2019100879008

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8780
- Aircraft time: 947 hours, 300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND EMERGENCY ESCAPE DOOR ASSIST BOTTLE LOW. MAINTENANCE CHARGED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-00-614-002-A.
